Posted by: Kristi | 2008/07/09

Lazy bowel?

Hi there Cyberdoc,
I have had problems with my bowel movement for a while now, its never been a real worry, Im just not that regular( every second day or so) I do regular excersise, eat generally healthy meals, water ect. Two days ago I took senocot high fibre, the type that you mix with water. Boy, was I sick, I became nauseous, vomiting, bloated, had a dull head ache, I was sick until that evening. Yesterday was better, the vomiting, nausea, head ache is gone, but I still havent had a movement, and when ever I eat something, I feel very bloated. Could it be IBM? I went to a doc 2 years ago, and he said it wasn't? what could cause my bowel to be so lazy and how can I fix it? Also, why did the senocot make me so Ill? Thank you in advance.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Kristi
Senokot should have caused a bowel movement - this makes me wonder if you don't have a blockage - please ask your doctor to check ( he can see with a x/ray)
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.